Skip to main content
EXPERTS IN COUGH CONTROL
1 2 3 4 5 3.67 out of 5 stars

Breakdown

5
2
4
0
3
0
2
0
1
1
All‑In‑One® COLD AND FLU NIGHT Caplets

BENYLIN® All‑In‑One® COLD AND FLU NIGHT Caplets

All‑In‑One® COLD AND FLU NIGHT Caplets
Extra Strength

All Symptoms. 1 Solution.

BENYLIN® EXTRA STRENGTH All-In-One® COLD AND FLU NIGHT Caplets is a complete product in the BENYLIN® family of products. It is a convenient solution to relieve all of your COLD AND FLU symptoms, in 1 simple solution, so you can get through the night.

Fast, effective relief of:
  • Pain
  • Fever
  • Headache
  • Runny Nose
  • Stuffy Nose
  • Nasal Congestion
  • Sneezing
  • Dry Cough
  • Sore Throat Pain

Let’s you rest

Packages of 24 caplets.

DIRECTIONS OF USE

DIN: 02256576

Do not take more than directed (see liver warnings).

Adult Use Only (12 years and older): Take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug
  • with any other product containing diphenhydramine, even one used on the skin.

Ask a doctor or pharmacist before use if you

  • are on other medications including the blood thinning drug warfarin
  • have heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • dif­ficulty urinating due to an enlarged prostate
  • are elderly, pregnant or breastfeeding
  • have a persistent cough such as occurs with smoking, asthma or emphysema
  • cough with excessive phlegm (mucus)
  • have dif­ficulty breathing or other chronic lung conditions as these could be signs of serious condition.

When using this product

  • marked drowsiness or excitability (especially in children) may occur
  • do not drive or engage in activities requiring alertness
  • avoid alcohol
  • alcohol, sedatives and tranquilizers may increase drowsiness.

Stop use and ask a doctor if

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
  • are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.

stopKEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on advice of a doctor.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

Other information: Read the complete label before use and follow all directions. Do not use if a blister unit is broken. Child resistant package. Store at 15 to 30°C. Protect from light. Keep dry.

INGREDIENTS
EACH CAPLET CONTAINS:
D Decongestant:
Pseudoephedrine Hydrochloride
30 mg
A Analgesic:
Acetaminophen (Extra Strength)
500 mg
AH Antihistamine:
Diphenhydramine Hydrochloride
25 mg
NON-MEDICINAL INGREDIENTS (alphabetical):
Cellulose, croscarmellose sodium, hypromellose, polyethylene glycol, polysorbate, polyvinyl pyrrolidone, silica, starch, stearic acid, titanium dioxide, wax, zinc stearate.
Reviews
1 2 3 4 5
3 reviews 67% recommend this product Write a Review

Average Ratings

Overall
1 2 3 4 5
3.7
Quality
3.7
Value
3.7
1 - 3 of 3 Reviews
  • Filter By
Rating: 
1 2 3 4 5
Submission Date: 
2 years 7 months ago

My Cold & flu go to Brand.

Review Questions: 
Province: New Brunswick
Age: 25-34
Review Text: 
The acetaminophen really does the job to help get the rest you require from influenza. I have recommended this brand to family and friends because It works.
Nickname: 
hkn1987
Location: 
Kingsley, NB E3G, Canada
Helpfulness Count: 
12 out of 20 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
10 months 1 week ago

gross and useless

Review Questions: 
Province: British Columbia
Age: 55-65
Review Text: 
I was hopeful this product would soothe my throat, stop my coughing, and let me sleep. Instead it gave me indigestion, made me feel like I was gonna puke, and did very little to stop my coughing. It didn't help me sleep at all. Waste of money.
Nickname: 
RON
Location: 
Vancouver
Client Responses: 
BenylinCA Consumer Service 10 months 6 days ago
Thank you for sharing your feedback with us! We're so sorry to hear you felt this way after using our Cold and Flu Night Caplets. We'd like to learn more about your experience and help to make this right. When you have a moment, please give us a call at 1-800-661-4659. We're available Monday-Friday from 9a-5:30p ET. We hope to hear from you soon!
Helpfulness Count: 
2 out of 5 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
6 months 1 week ago

It worked very well

Review Questions: 
Province: Yukon
Age: Over 65
Review Text: 
I took this medicine after being in the hospital for flu related complications. in addition to the pain relief and lowering temperature, it surprised me by opeing the eustacion blockage and restoring my balance. I do not know if it is designed for this purpose but my wife will remind me to take this again when flu related vertigo starts
Nickname: 
J
Location: 
Yukon
Client Responses: 
BENYLIN® Consumer Care 6 months 1 week ago
Thank you for sharing your experience with us and we'd like to learn more about it. Please give us a call at 1-800-661-4659, Monday - Friday from 9 AM to 5:30 PM ET. We hope to talk soon!
Helpfulness Count: 
Nobody has voted this review helpful.
Report: